RUS  ENG
Full version
JOURNALS // Sibirskii Matematicheskii Zhurnal // Archive

Sibirsk. Mat. Zh., 2012 Volume 53, Number 1, Pages 205–212 (Mi smj2299)

This article is cited in 4 papers

On a class of elliptic variational inequalities with a spectral parameter and discontinuous nonlinearity

D. K. Potapov

St. Petersburg State University, Faculty of Applied Mathematics and Control Processes, St. Petersburg

Abstract: We consider coercive second order elliptic variational inequalities with a spectral parameter and discontinuous nonlinearity. Using the variational method, we establish solvability of these problems and apply the results to the Goldshtik problem.

Keywords: variational inequality, discontinuous nonlinearity, spectral parameter, variational method, Goldshtik problem.

UDC: 517.956

Received: 11.11.2010


 English version:
Siberian Mathematical Journal, 2012, 53:1, 168–173

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025